# SDR IPXA10163563

- Difficulty date: October 12, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 6,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT CTR FLAP L/E BETWEEN FLAP TRACKS 3 AND 4 RIB 12 AND 16 HAS A EXTERNAL REPAIR DOUBLER THAT DOES NOT CORRELATE TO THE SRM REPAIR SURVEY     ACCOMPLISHED REPAIR ON LT CTR FLAP L/E RIB 12 AND RIB 16 IAW SRM 57-50-00 PARA 4H FIG 208.
